# SDR CALA2018031900934

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 50,356 hours, 21,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821600
- Condition: Corroded
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 41L,  FRAMES 63 TO 64 CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-11-001, PARA 2.
